News

Autopsy reveals drug reaction as possible cause of Mohbad’s death

Autopsy reveals drug reaction as possible cause of Mohbad’s death 1

An autopsy conducted on the body of late singer, Mohbad has provided some insights but remains inconclusive regarding the exact cause of his death.

The autopsy, conducted at the Lagos State University Teaching Hospital (LASUTH),  revealed this findings.

ALSO READ: Mohbad’s autopsy: US lab denies conducting toxicology test on late singer

Samples from Mohbad’s gastric content, blood, bone marrow, liver, kidney, and lung were collected for toxicology testing.

Anatomical and pathological examinations showed an injury on Mohbad’s right forearm and moderate to severe decomposition of his exhumed body.

ALSO READ: Mohbad’s dad reveals what he’ll do if DNA test proves Liam his grandson

The autopsy, however, did not find any significant gross abnormalities that could directly explain his death.

The toxicology report detected the presence of Diphenhydramine, an antihistamine commonly used to treat allergy symptoms, stomach issues, colds, and anxiety. The concentration of Diphenhydramine found was however not in a fatal or lethal range.

The report concluded that the precise cause of death could not be determined but suggested a potential drug reaction. It also noted that Mohbad’s body had not undergone an autopsy or embalming before burial on the second day after his death.

The report highlighted: “Following the Order for Exhumation, the body was exhumed on 21/09/2023 (eight days after the burial). Autopsy revealed moderate to marked decomposition of organs. Apart from the superficial injury on the right forearm, no significant gross finding could be attributed to death.”

Toxicology tests aimed to identify possible anaphylactic reactions, substance abuse, overdose, or common household poisoning. While the presence of Diphenhydramine was noted, the concentration was not deemed fatal. Other analyses were unremarkable.

“In determining fatal anaphylactic shock, a blood sample needs to be taken as quickly as possible. Unfortunately, this was prevented by the immediate burial of the deceased. Therefore, the cause of death could not be ascertained. However, the possibility of a fatal anaphylactic shock (drug reaction) could be considered given the lack of significant post-mortem and toxicology findings,” read the report in parts.

Previous ArticleNext Article

Leave a Reply

Send this to a friend